# SDR ASAA2022111440780

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 44,817 hours, 13,230 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Lt Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN LEFT VTK ON LEFT NAV DISPLAY. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 801, NO FAULTS NOTED.
